# SDR SWAA2013101121080

- Difficulty date: August 18, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 71,333 hours, 67,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BETWEEN BS 383 TO BS 386, STRINGER 15R.  REPAIRED SKIN IAW ER & EA.
